# SDR ASOA201102171

- Difficulty date: November 13, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 22,681 hours, 20,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT FS 559, RBL 9, WL 58.70 ON WEB APPROX .10 IN LENGTH 53 PERCENT FSH, FAILED NDT.  C/W EC/TC REO 601R-53-41-260 & REO 601R-53-41-260, REV E DATED 8/24/2010 AS WRITTEN.   C/W EC/TC REO 601R-53-41-609 02 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-609 REV B SHT 3-11 ARE AT REV A OF REO FOR DEVIATION E. FOR TENSIONING OF AILERON CABLES ADDRESSED IN ITEM NR2.  RII FOUND TO BE SATISFACTORY.  (SDR CLOSED)
